# SDR ASAA1199874

- Difficulty date: June 9, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 30,474 hours, 11,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A94018
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BUTT SPLICE CORROSION AROUND NUT PLATES BS 887.  REMOVED AND REPLACED SPLICE IAW BOEING DWG 146A9401.
